MathSciNet Relay Station
MathSciNet bibliographic data
MR485335 02H15 (12L99)
Macintyre, Angus On definable subsets of $p$-adic fields. J. Symbolic Logic 41 (1976), no. 3, 605–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement